# SDR SWAA971003

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TERMINAL CHECK, FOUND LT AFT ENTRY EMERGENCY EXIT LIGHT INOP.  RELAMPED PER BOEING M/M.
